| Model Number |
MMT-551LNAH |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had unexpected restart, a cold reset was performed alarms.Customer's blood glucose value was unknown.The customer was assisted with troubleshooting.Customer reports they were unable to clear the alarm but able to rewind the insulin pump.Customer states alarm did not occur shortly after inserting a new battery.Customer also has a sensor not connected alert and went through the search for sensor but decided to just change the sensor because they did not want to get any alarm during bedtime.The device will not be returned for analysis.